# SDR CA140806014

- Difficulty date: August 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: GG670800143
- Condition: Damaged
- Location: Bleed Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PRELIMINARY OPERATOR REPORTED WING ANTI-ICE, RT TELESCOPIC DUCT DAMAGED, APPEARS TO BE SEPARATED.  IT IS UNKNOWN IF IT WAS SEPARATED BY MAINTENANCE OR IF IT WAS DISCOVERED IN THIS CONDITION.
